Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Inflamed gums, sore throat, asthmatic, high BP, using folliplus. Suggestions?

hi i am dr amey dentist ... i hade pt she was using folli plus....but after taking she has inflamed gums sore throath...she is asthamatic but not used the asthamatic pump for last 4 months...she has a high bp of 160/90 her age is 24 ....kindly give me suggestions... thanking u dr amey
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hi dr.amey ,

Folli plus tablets are multivitamin supplements, with all the vitamins of group A,B,C ,E ..lysin,biotin and all.

It is a general health supplement and should not cause any harm or allergy to the oral tissues , instead we use multivitamin supplement to treat the inflammed oral tissues and ulceration as they play important role in tissue repair and healing.

As you said your patient is suffering from asthma and not using the inhalers, i think you should examine patients breathing habits. Asthamatic patients often have mouth breathing habit, which in turn leads to xerostomia.

dryness of the mouth or xerostomia often invites oral problems like you mentioned in your patient inflammation of gums and sore throat. so i suspect it is a secondary cause of breathing habits.

you can go for clinical evaluation and guide the patient accordingly. For high Blood pressure, antihypertensives can be taken under a physician supervision.

i hope this answers your query. thank you.

Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor